# SDR SIMA2011318010

- Difficulty date: November 14, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 21,516 hours, 15,789 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOUND THE LEFT SIDE PASSENGER ESCAPE ROPE AT THE EMERGENCY  EXIT ROW COVER WILL NOT REMAIN IN PLACE.  THE COVER NEEDS TO BE RESECURED.  THE AIRCRAFT WAS REMOVED FROM SERIVCE.  RE-SECURED LEFT SIDE PASSENGER ESCAPE ROPE COVER IAW STAND MAINTENANCE PRACTICES.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
